# SDR IXXA20150513077

- Difficulty date: May 10, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 55,268 hours, 19,137 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG9422
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6 LT SIDE LIGHT STRIP MISSING RED DOT.  ROW 2 REPOSITIONED, PHOTO LUMINESCENT STRIP AT ROW 2 LT SIDE TO REVEAL RED EXIT LOCATOR SQUARE IAW AMM 33-51-00.  ACFT RELEASED TO SERVICE.
